# SDR AALA20101124SFO01

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 93,909 hours, 15,338 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2018
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT DFW-HNL. CREW REPORTED IN CRUISE THE LEFT AFT FUEL BOOST PUMP PRESSURE LIGHT ILLUMINATED AND EICAS MESSAGE ALSO ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED SFO LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING FOUND A PUSHED BACK ELECTRICAL PIN ON THE BOOST PUMP.  REPLACED THE PUMP AND THE LOW PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
